MAUDE Adverse Event Report: BOSTON SCIENTIFIC - COSTA RICA (COYOL) PERCUFLEX¿ PLUS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC - COSTA RICA (COYOL) PERCUFLEX¿ PLUS; CATHETER, BILIARY, DIAGNOSTIC
Model Number M006175254050
Medical Device Problem Codes Calcified (1077); Difficult to Remove (1528)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complainant was unable to report the lot number; therefore, the manufacture date and the expiration date are unknown.However, the complainant reported that the device was not expired.Initial reporter phone number: (b)(6).(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a percuflex¿ plus stent was used in the ureter and kidney during a ureteroscopy and double j placement procedure on an unknown date.According to the complainant, post procedure, it was noted that the stent was calcified in the tail of the double j stent.It was also reported that the stent was stuck in the renal j pelvis.There were no patient complications reported as a result of this event.Attempts to gain further information regarding the event have been unsuccessful to date, should any relevant information be provided, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a percuflex plus stent was used in the ureter and kidney, during a ureteroscopy and double j placement procedure performed on an unknown date.According to the complainant, post procedure, it was noticed that the stent was calcified in the tail of the double j stent.It was also reported that the stent was stuck in the renal j pelvis.The patient was sent to surgery for removal of the stuck stent.There were no patient complications reported as a result of this event.Attempts to gain further information regarding the event have been unsuccessful to date, should any relevant information be provided, a supplemental mdr will be filed.

Brand Name
PERCUFLEX¿ PLUS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC - COSTA RICA (COYOL)
2546 first street
propark free zone
alajuela
CS 
MDR Report Key7033784
Report Number3005099803-2017-03441
Device Sequence Number13895613
Product Code FGE
UDI-Device Identifier08714729170082
UDI-Public08714729170082
Combination Product (Y/N)N
Initial Reporter CountryJO
PMA/510(K) Number
K924608
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM006175254050
Device Catalogue Number175-254-05
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/25/2017
Supplement Date Received by Manufacturer12/22/2017
Initial Report FDA Received Date11/15/2017
Supplement Report FDA Received Date01/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;